ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Characterization of Spectraloid and Normaloid Operators

Gevorgyan, L. Z. (2013) Characterization of Spectraloid and Normaloid Operators. ՀՀ ԳԱԱ Զեկույցներ, 113 (3). pp. 231-239. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
382Kb

Abstract

The spectraloid and normaloid operators are characterized in infinite dimensional Hilbert space. It is shown how this description may be modified to settle the finite dimensional case. The ratio between the norm and the numerical radius of a square matrix was a subject of recent investigations. We consider this problem for bounded operators and show that one extremal value is connected with the Daugavet equality and the second is equivalent to an inequality. Possible shapes of the numerical ranges of extremal operators are described. Xарактеризируются спектралоидные и нормалоидные операторы, действующие в бесконечномерном гильбертовом пространстве. Показано, как данное описание может быть приспособлено для конечномерного случая. Частное нормы и числового радиуса для квадратной матрицы рассматривалось в недавних исследованиях. Данная проблема изучена для ограниченных операторов; показано, что одно экстремальное значение связано с равенством Даугавета, а другое эквивалентно некоторому неравенству. Описаны возможные формы числовых образов экстремальных операторов. Բնութագրվում են անվերջ չափանի հիլբերթյան տարածությունում գործող սպեկտրալոիդ և նորմալոիդ օպերատորները: Ցույց է տրվում, թե ինչպես այդ նկարագրությունը կարող է ձևափոխվել, որպեսզի ծառայի նաև վերջավոր չափանի դեպքում: Քառակուսի մատրիցի նորմի և թվային շառավղի քանորդը հետազոտվել է վերջերս կատարված ուսումնասիրություններում: Այստեղ քննարկվում է այդ խնդիրը սահմանափակ օպերատորների համար և ցույց է տրվում, որ մի էքստրեմալ արժեքը կապված է Դաուգավետի հավասարության հետ, իսկ մյուսը համարժեք է որոշակի անհավա- սարության: Նկարագրված են էքստրեմալ օպերատորների թվային պատկերների հնարավոր տեսքերը:

Item Type:Article
Additional Information:Xарактеристика спектралоидных и нормалоидных операторов / Л. З. Геворгян. Սպեկտրալոիդ և նորմալոիդ օպերատորների բնութագրումը / Լ. Զ. Գևորգյան։
Uncontrolled Keywords:spectraloid operator, normaloid operator, numerical radius, norm inequalities.
Subjects:Q Science > QA Mathematics
ID Code:6134
Deposited By:NAS Reports
Deposited On:25 Nov 2013 15:04
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page